I have dealt with acne since I was a teenager. One of my friends interested me in the chemical peel process. After the chemical peel, I was told to use a light soap (Aveeno) and follow up two times a day with a product named New Skin. Once, I noticed the right cheek mostly healed and the left cheek seemed to have this huge scar. I went back to the school and was told the whole peel process went wrong and to start using the product I'm still using today (Mederma). Is there anything I can do to restore my skin?
Huge Scar After Chemical Peel
Doctor Answers 3
Scarring after a chemical peel needs immediate attention
I would go to a dermatologist who specializes in chemical peels. I would start with intra-lesional kenalog injections into the scar if it is raised. Topical silicone gel sheeting can be helpful also. In addition the V beam vascular laser can be used on red raised scars. Some doctors will also use topical cortisone cream and possibly intra-lesional 5FU.
If the scars are not raised or if they are dark, I would consider other options.
Have a question? Ask a doctor
Scar after chemical peel.
It's tough to give you advice without knowing some specifics. When was the peel done? What type of peel did you have? What did your doctor say about your left cheek?
If you'd like to post / email me a full facial photo, I'll be glad to comment. In the meantime, you should consult a board certified dermatologist that does peels, to assess your condition, and make specific recommendations.
Pulse Dye Laser improves facial scarring
The Pulse Dye Laser works well for facial and acne scarring. Continue w/ Mederma and sun avoidance. Do not attempt self -reatment. Generally, I see improvement in these conditions in 3-5 sessions w/ PDL. Costs range from $250-475/ session, depending on factors involved.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.